Another proof of Borůvka's criterion on global equivalence of the second order ordinary linear differential equations

František Neuman

Časopis pro pěstování matematiky (1990)

  • Volume: 115, Issue: 1, page 73-80
  • ISSN: 0528-2195

How to cite

top

Neuman, František. "Another proof of Borůvka's criterion on global equivalence of the second order ordinary linear differential equations." Časopis pro pěstování matematiky 115.1 (1990): 73-80. <http://eudml.org/doc/19550>.

@article{Neuman1990,
author = {Neuman, František},
journal = {Časopis pro pěstování matematiky},
keywords = {geometrical approach; global equivalence},
language = {eng},
number = {1},
pages = {73-80},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Another proof of Borůvka's criterion on global equivalence of the second order ordinary linear differential equations},
url = {http://eudml.org/doc/19550},
volume = {115},
year = {1990},
}

TY - JOUR
AU - Neuman, František
TI - Another proof of Borůvka's criterion on global equivalence of the second order ordinary linear differential equations
JO - Časopis pro pěstování matematiky
PY - 1990
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 115
IS - 1
SP - 73
EP - 80
LA - eng
KW - geometrical approach; global equivalence
UR - http://eudml.org/doc/19550
ER -

References

top
  1. O. Borůvka, Lineare Differentialtransformationen 2, Ordnung. VEB Berlin 1967. Linear Differential Transformations of the Second Order. The English Univ. Press, London 1971. (1967) Zbl0153.11201MR0463539
  2. M. Čadek, Form of general pointwise transformations of linear differential equations, Czechoslovak Math. J. 35 (110) (1985), 617-624. (1985) Zbl0626.34036MR0809044
  3. F. Neuman, Geometrical approach to linear differential equations of the n-th order, Rend. Mat. 5 (1972), 579-602 (Abstract: Some results on geometrical approach to linear differential equations of the n-th order. Comment. Math. Univ. Carolin. 12 (1971), 307-315). (1972) Zbl0257.34029MR0288337
  4. P. Stäckel, Über Transformationen von Differentialgleichungen, J. Reine Angew. Math. 111 (1893), 290-302. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.